# SDR SWIA2019071046047

- Difficulty date: June 7, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 41,411 hours, 36,042 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLAP VANE CENTER LEADING EDGE IS CHAFED. (C-CHECK) RO: 07/07/2019 REMOVED AND INSTALLED REPLACEMENT VANE CAP IAW SRM.
